# SDR DXTA2018041700850

- Difficulty date: April 16, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N505QS
- Make and model: Cessna 680CE
- Aircraft serial: 680A0042
- Aircraft time: 1,551 hours, 1,047 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

NLG VIBRATION AFTER RETRACTION,  AFTER START AND DURING TAXI NWS OPERATED NORMALLY.  TAKEOFF ROLL AND ROTATION ALSO NORMAL.  RAISED THE LANDING GEAR AND IMMEDIATELY HAD A VERY PRONOUNCED 2 PER SECOND VERTICAL VIBRATION AND LOUD THUMPING NOISE. IT FELT LIKE THE NOSE GEAR HUNG UP IN THE WHEEL WELL.  AFTER 5 SECONDS, EXTENDED THE GEAR AND VIBRATION AND NOISE STOPPED AND DISPLAYED 3 GREEN. RETURNED FOR LANDING WHICH WAS NORMAL. AIRCRAFT TAXIS NORMALLY. NOTICED A WOW MISCOMPARE CAS DURING THE EMERGENCY RETURN. NO DAMAGE FOUND ON POST FLIGHT.  FOUND NOSE GEAR STRUT TO BE UNDERSERVICED. SERVICED THE STRUT IAW MM 12-20-15. PERFORMED MULTIPLE GEAR SWINGS ALL OPS CHECKED GOOD.
